# SDR UPS08152975

- Difficulty date: July 22, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 5,983 hours, 3,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960690201
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR, RT WING OB FLAP L/E IB CHAFED.  REPAIRED RT WING OB FLAP L/E IB SIDE REF A-300-600 SRM 57-50-0 0 FIG 208.
